Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Skiing

Members
  • Content count

    51
  • Joined

  • Last visited

Community Reputation

7 Neutral

About Skiing

  • Rank
    Advanced Member
  1. Afroney well done. I dont darecto dive down because i might not be able to get my head up again
  2. The thing is i cant get my legs lower in the water because they keep going up.
  3. J that sounds exactly the same. Interestingly for some legs float for others they sink. Weird. Afroney it happens with all kicks.
  4. Noticed this summer i have problems swimming. My legs dont drop but seem to float up all the time so half my stroke is above water. Hurts my neck and back. I cant get them down. Anyone else experience that??
  5. Pain in the leg

    Yes it can suck. Thanks for the vit d tip. I find going downhill very bad . Pain and rigidity worse.
  6. Pain in the leg

    I have the same issue. It comes and goes. But i am never painfree. It can last for weeks. Pain medication doesnt help. The only thing to make it better is hard leg exercise. Functional or weights. The harder the better. Also perhaps check for mercury. after a few years i got the same in arm ellbow and then other leg.
  7. l dopa making symptoms worse

    No one seems to be questioning the pd diagnosis. All they said was that i would long be in a wheelchair if it were atypical pd
  8. l dopa making symptoms worse

    Thanks. Would absorption problems also intere with the soluble ldooa challenge test? It seems to me that it does get absorbed since stiffness and pain increase considerable with ldopa
  9. I have been diagnosed 4 years ago. Ldopa has no positive effect on my pd symptoms. So i had a l dopa challenge again. Not only did my symptoms not improve but they actually got worse particularly my rigor and pain. Mds told me he has never seen such a reaction and is at a loss. My solution so far has been to go without medication. Unsure what to do now? Thanks.
  10. Heart

    I once read a pathology paper from japan. They counted post mortem the neuronal postganglionic cells in the left heart wall. Pd people had a vast amount of fewer cells than age matched healthy ones. This shows that not only the central nervous system is affected but also the periphersl one. Year 2011 cant remember the author.
  11. Crashed, hard

    For me this is not dose or timing dependent. It can be triggered by food or not enough excercise. But usually it just happens.
  12. Crashed, hard

    I know these crashes pretty well. Sometimes it takes me 3 days to recover. I have learned to accept them. I sleep when i have to.
  13. medication not working. anyone else?

    Shera. Island woman. Thanks for sharing. It is such nuisance. I have never had a reaction in a positive way. Just side effects. Can skip doses however i like... just dont know what to do now really. Symptoms are getting really bothersome and i was hoping for some smoother walking and less pain. Ironically the only thing that considerably reduces tremor is ursidiol.
  14. medication not working. anyone else?

    Have been diagnosed for 4 years. Dosing schedule was 3 times 100 mg a day. Then slowly moving up to 600 mg a day in 3 doses a day. Also tried to split the 600 mg into 4 and 5 doses a day to see if this has an effect. Then went up to 700 mg in 3 doses. 300- 200- 200. Feel awful with this medication. Hoping to see my mds next week.
  15. None of the parkinsons medication have worked for me so far. My mds just kept saying up the dose of sinemet. I tried now 300 mg singular dose. 700 mg a day. No benefit. But dystonia and some diskynesia. Drives me nuts. Mds never suggested anything else but pd. Does anyone else have similar experiences? Thanks.
×